# SDR SWI2025F01926

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N406SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000900
- Aircraft time: 9,136 hours, 7,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F1914
- Condition: Warning Message
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL ON APPROACH TO JAC QRH CLEARED MESSAGES.  (FLIGHT 3317) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31437718 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED THE CMC AND FOUND FAULT CODES 27811021ACE SLAT SURFACE JAMMED/ UNDERSPEED, FAULT CODE 27360015S1A(1B, 2A, AND 2B) FLAP SLAT MISMATCH FAULT, AND FAULT CODE 22310001TA1(TA2) FLAP/SLAT HANDLE UNIT FAULT. TROUBLESHOT IN REFERENCE TO FIM 27-81-00-810-802-A. PERFORMED A GVI OF ALL 16 SLAT ACTUATORS IN REFERENCE TO AMM 27-81-01-210-801-A AND FOUND THE LH WING SLAT #1 INBD ACTUATOR TORQUE LIMITER TRIPPED AND THE RH WING SLAT #3 OTBD TORQUE LIMITER TRIPPED. PERFORMED SUBTASK 210-001-A STEP 3 OF AMM 27-81-01-210-801-A AND FOUND NEITHER SLAT ACTUATOR JAMMED. RAN THROUGH MULTIPLE CYCLES OF THE SLATS/FLAPS AND BOTH SLAT ACTUATOR TRIP INDICATORS REMAINED SET. REMOVED AND REPLACED THE S/F CONTROL LEVER IN REFERENCE TO AMM 27-53-01. OPS CHECK GOOD."
